# SDR 01FDEA00744

- Difficulty date: August 11, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 7-5310-7-2301G2 PT 1 FOUND DAMAGED FASTENER HOLES.  REPAIRED PER SRM 53-30-03 FIG 3A.
